# SDR AALA201807239010

- Difficulty date: June 28, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347557525800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THRESHOLD SHEET AT FR 52A TO FR56, STRINGER 3R. REPLACED THRESHOLD SHEET PER 51-72-11 AND DRAWING D53475500.
